Zagreb Indices of the Thorn Jaco Graph

U. Mary, M. Jerlin Seles, R. Jayasree

Abstract


The first three Zagreb indices of a graph \(G\) denoted, \(M_1(G)\), \(M_2(G)\) and \(M_3(G)\), are well known.\ In this paper we derive recursive formula for these indices for the family of thorn Jaco graphs. The concept of a <em>vertex invaded graph</em>
is also introduced.

Keywords


Jaco graph; Thorn Jaco graph; Zagreb indices; Vertex invaded graph

Full Text:

PDF

References


J.A. Bondy and U.S.R. Murty, Graph Theory with Applications, Macmillan Press, London (1976).

G. Chartrand and L. Lesniak, Graphs and Digraphs, CRC Press (2000).

G.H. Fath-Tabar, Old and new Zagreb indices of graphs, MATCH Communications in Mathematical and in Computer Chemistry 65 (2011), 79–84.

I. Gutman, Distance of Thorny graphs, Publications de L’Institut Mathématique 63 (77) (1998), 31–36.

F. Harary, Graph Theory, Addison-Wesley Publishing Company, London (1969).

J. Kok, C. Susanth and S.J. Kalayathankal, A study on linear Jaco graphs, Journal of Informatics and Mathematical Sciences 7 (2) (2015), 69–80.




DOI: http://dx.doi.org/10.26713%2Fjims.v8i2.410

eISSN 0975-5748; pISSN 0974-875X